# SDR SWIA201436752

- Difficulty date: March 3, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 25,477 hours, 15,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHAFED AT APPROX BS 969, NEAR STR 27.   REPAIRED SKIN IAW SRM AND REO.
